# SDR HALA20250623194

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 43,617 hours, 6,840 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FMGEC2 FAULT ON ECAM. REMOVED AND REPLACED FMGEC 2 COMPUTER PER AMM 22-83-34-00/400-802-A. PERFORMED CROSS LOAD OF FMGEC2 PER AMM 22-70-00-610-807-B. AFS BITE TEST GOOD OK FOR SVC
